# SDR FDEA201007012336

- Difficulty date: July 1, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 40,827 hours, 30,637 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65571403
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 DOOR EXT. SKIN IS GOUGED AT FWD LOWER CORNER.  CUT OUT DAMAGED AREA OF C-1 DOOR SKIN AT FWD LOWER CORNER (DIM. 9" X 1") IAW SRM 51-10-1. FABRICATED REPAIR DOUBLER FROM 2024 T-3 .080" DIM. 4" X 13.5" AND FILLER FROM 2024 T-3 .071" (DIM. 1" X 9") IAW SRM 52-00-3, FIG 3 AND 52-30-1, FIG 7. INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 51-30-2 REV. 103.
